Nonlinear parabolic problems in perforated domains
- 20 Downloads
The behavior of the remainder term of the asymptotic expansion for solutions of a quasi-linear parabolic Cauchy-Dirichlet problem in a sequence of domains with fine-granulated boundary is studied. By using a modification of the asymptotic expansion and new pointwise estimates of solutions of the model problem, the uniform convergence of the remainder term to zero is proved.
KeywordsAsymptotic Expansion Elliptic Problem Strong Convergence Uniform Convergence Parabolic Problem
Unable to display preview. Download preview PDF.
- 1.O. A. Ladyzhenskaya, V. A. Solonnikov, and N. N. Ural'tseva, Linear and Quasilinear Equations of Parabolic Type [in Russian], Nauka, Moscow (1967).Google Scholar
- 4.I. V. Skrypnik, “Asymptotics of solutions of nonlinear elliptic problems in perforated domains,” Mat. sb., 184, No. 10, 67–90 (1993).Google Scholar
- 5.I. V. Skrypnik, Methods for Studying Nonlinear Elliptic Boundary-Value Problems [in Russian], Nauka, Moscow (1990).Google Scholar